Alert archive / Arkansas / Flash Flood Warnings in 2025

Flash Flood Warning 44, NWS Tulsa, OK

June 7, 2025Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Jun 7, 2025, 3:17 AM CDT for Benton County, Washington County, Arkansas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2025, 3:17 AM CDT (08:17 UTC)
Expired
Jun 7, 2025, 7:50 AM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 98 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

592 
WGUS54 KTSA 070817
FFWTSA
ARC007-143-071130-
/O.NEW.KTSA.FF.W.0044.250607T0817Z-250607T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
317 AM CDT Sat Jun 7 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southern Benton County in northwestern Arkansas...
  Northern Washington County in northwestern Arkansas...

* Until 630 AM CDT.

* At 317 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fayetteville...                    Springdale...
  Rogers...                          Siloam Springs...
  Lowell...                          Farmington...
  Prairie Grove...                   Gentry...
  Elkins...                          Tontitown...
  Lincoln...                         Cave Springs...
  Greenland...                       West Siloam Springs...
  Highfill...                        Springtown...
  Drake Field Airport...             Northwest Arkansas Regional 
  Airport...
  Cincinnati...                      War Eagle...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3627 9458 3630 9387 3629 9387 3609 9395
      3598 9395 3597 9452 3612 9456

FLASH FLOOD...RADAR INDICATED

$$
2 follow-up statements
808 
WGUS54 KTSA 071043
FFWTSA
ARC007-143-071300-
/O.EXT.KTSA.FF.W.0044.000000T0000Z-250607T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
543 AM CDT Sat Jun 7 2025

The National Weather Service in Tulsa has extended the

* Flash Flood Warning for...
  Southern Benton County in northwestern Arkansas...
  Northern Washington County in northwestern Arkansas...

* Until 800 AM CDT.

* At 543 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Estimates up to 2 inches of 
  rain have fallen. Additional rainfall amounts up to 1 inch and 
  locally higher are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fayetteville...                    Springdale...
  Rogers...                          Siloam Springs...
  Lowell...                          Farmington...
  Prairie Grove...                   Gentry...
  Elkins...                          Tontitown...
  Lincoln...                         Cave Springs...
  Greenland...                       West Siloam Springs...
  Highfill...                        Springtown...
  Drake Field Airport...             Northwest Arkansas Regional 
  Airport...
  Cincinnati...                      War Eagle...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3627 9458 3630 9387 3629 9387 3609 9395
      3598 9395 3597 9452 3612 9456

FLASH FLOOD...RADAR INDICATED

$$
776 
WGUS74 KTSA 071250
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
750 AM CDT Sat Jun 7 2025

ARC007-143-071300-
/O.CAN.KTSA.FF.W.0044.000000T0000Z-250607T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Washington AR-
750 AM CDT Sat Jun 7 2025

...FLASH FLOOD WARNING FOR SOUTHERN BENTON AND NORTHERN WASHINGTON 
AR COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...

&&

LAT...LON 3627 9458 3630 9387 3629 9387 3609 9395
      3598 9395 3597 9452 3612 9456

$$

Lacy

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 1:31 AM CDT, 1 hour 46 minutes earlier. Its key messages:

  • Issued at 130 AM CDT Sat Jun 7 2025
  • Severe MCS expected to pass across the region tonight through mid morning. Ongoing flooding will worsen and new flood areas may develop.
  • Relative lull in storm chances from late today through tonight. Another storm complex Sunday evening into overnight hours.
  • Flash and main-stem river flooding threat will be widespread generally along and north of Interstate 40.
  • Brief dry period through mid week with below average temperatures for this time of year. Rain chances returns later in the work week.
Area forecast discussion, Jun 7, 1:31 AM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
131 AM CDT Sat Jun 7 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Issued at 130 AM CDT Sat Jun 7 2025

  - Severe MCS expected to pass across the region tonight through
    mid morning. Ongoing flooding will worsen and new flood areas
    may develop.

  - Relative lull in storm chances from late today through
    tonight. Another storm complex Sunday evening into overnight
    hours.

  - Flash and main-stem river flooding threat will be widespread
    generally along and north of Interstate 40.

  - Brief dry period through mid week with below average
    temperatures for this time of year. Rain chances returns later
    in the work week.

&&

.SHORT TERM...
(Through mid afternoon)
Issued at 130 AM CDT Sat Jun 7 2025

Storms steadily expanding in coverage across NE OK in advance of
organized bowing MCS quickly moving across north central OK. The
severe threat will quickly increase this morning both with the
ongoing scattered storms and certainly with the advancing bow. 00z
KOUN sounding sampled the corridor of strong elevated instability
and effective shear profiles support high likelihood of organized
severe weather with the passing MCS which is timed to clear
western AR by mid morning. Flooding will quickly worsen with the
additional heavy rains and rises should be anticipated on area
main stem rivers.

&&

.LONG TERM...
(Late afternoon through Friday)
Issued at 130 AM CDT Sat Jun 7 2025

The remnant outflow boundary may focus a few storms later today
into the evening across SE OK but coverage is likely to be low. A
relative lull in storm chances in expected from late afternoon
through tonight into the day Sunday.

Troughing deepens through the central CONUS and drives a cold
front through the area Sunday night into Monday. Another storm
complex is likely during this time frame with highest chances
across SE OK and points west and southward, however there remains
uncertainty in the placement of this complex and higher weather
impacts remain possible pending the exact track.

A few drier and cooler days are likely for early next week before
a weak upper low drifts across the Southern Plains mid to late
week. This feature has been consistent in guidance and precip
chances have trended upward in the Wed - Thurs time frame
as the upper low passes.

&&

.AVIATION...
(06Z TAFS)
Issued at 1250AM CDT Sat Jun 7 2025

Showers and thunderstorms have developed across E OK early tonight,
and expect coverage to increase during the overnight hours as a
complex of storms moves into the region from the west.
All sites will likely experience impacts between 06-14z with
potential for strong winds, heavy rainfall, and significantly
reduced vsbys. Large hail may also occur in the stronger cells early
tonight. Showers and MVFR to IFR cigs will develop behind storms
late tonight into the morning hours, especially across NE OK and NW
AR sites. Conditions are forecast to improve by early afternoon with
VFR conditions likely areawide by 18z.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   84  66  89  65 /  70   0  10  40
FSM   86  68  92  69 /  90  30   0  40
MLC   87  68  89  67 /  70  40  10  60
BVO   83  61  88  62 /  50   0  10  40
FYV   82  63  88  64 /  90  20   0  30
BYV   81  62  87  64 /  90  10   0  30
MKO   83  65  88  66 /  80  20  10  40
MIO   81  62  87  63 /  80   0  10  40
F10   85  65  89  65 /  80  20  10  50
HHW   90  70  89  67 /  70  40  10  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 PM CDT this afternoon for OKZ054>072.

AR...Flood Watch until 1 PM CDT this afternoon for ARZ001-002-010-011-
     019-020.

&&

SHORT TERM...07
LONG TERM....07
AVIATION...43
Hazardous weather outlook, Jun 6, 5:31 PM CDT, 9 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
531 PM CDT Fri Jun 6 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
531 PM CDT Fri Jun 6 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After Midnight.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Tonight.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After Midnight.

DISCUSSION...
Another complex of thunderstorms is expected to develop late this
evening and overnight, moving across eastern Oklahoma and into
Northwest Arkansas by Saturday morning. Damaging winds will again
be a threat along with heavy rainfall and continued flooding
concerns across the region. The tornado threat appears lower with
this system, but there is a very low chance for a tornado or two
with the stronger line of storms.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY and SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY...No Hazards.
WEDNESDAY and THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Strong to severe storms may be ongoing early Saturday as another
thunderstorm complex impacts the region. A similar pattern is
likely to develop Saturday night into Sunday with the focus for
strongest storms shifting south to mainly parts of southeast
Oklahoma. Yet another thunderstorm complex is likely Sunday night
into Monday and may impact southeast Oklahoma. Repeated instances
of heavy rain will likely lead to flash flooding and main stem
river flooding.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 7, 2:16 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
216 AM CDT Sat Jun 7 2025

OKZ058-063-070800-
Delaware OK-Ottawa OK-
216 AM CDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN DELAWARE AND
SOUTHEASTERN OTTAWA COUNTIES THROUGH 300 AM CDT...

At 216 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Cleora, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Cayuga...                         Bernice...
Cleora...                         Zena...
Dodge...                          Honey Creek State Park...
Bernice State Park...             Grove...
Wyandotte...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for northeastern
Oklahoma.

&&

LAT...LON 3655 9462 3642 9489 3660 9501 3663 9500
      3687 9462
TIME...MOT...LOC 0716Z 236DEG 32KT 3655 9492

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 7, 2:19 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
219 AM CDT Sat Jun 7 2025

ARZ011-020-070745-
Madison AR-Franklin AR-
219 AM CDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL MADISON AND
NORTHERN FRANKLIN COUNTIES THROUGH 245 AM CDT...

At 218 AM CDT, Doppler radar indicated a strong thunderstorm 6 miles
southeast of Fern, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Dutton...                         Jethro...
Cass...                           Barnes...
St. Paul...                       Redding...
Watalula...                       Brashears...
Turners Bend...                   Fern...
Lonelm...                         Taft...
Ozark...                          Cravens...
Paradise...                       Wiederkehr Village...

This includes Interstate 40 in Arkansas between mile markers 28 and
40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for northwestern
and west central Arkansas.

&&

LAT...LON 3577 9370 3551 9371 3548 9393 3566 9404
      3566 9398 3570 9398 3570 9397 3572 9397
      3573 9394 3573 9391 3574 9391 3575 9389
      3576 9389 3587 9371 3577 9366
TIME...MOT...LOC 0718Z 233DEG 25KT 3559 9393

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 7, 2:24 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
224 AM CDT Sat Jun 7 2025

ARZ001-002-010-011-070800-
Carroll AR-Madison AR-Benton AR-Washington AR-
224 AM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT BENTON...NORTHERN MADISON...
SOUTHWESTERN CARROLL AND NORTHEASTERN WASHINGTON COUNTIES THROUGH 300
AM CDT...

At 224 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles south of Noel to 4 miles north of Elkins.
Movement was northeast at 45 mph.

HAZARD...Dime to Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Hindsville...                     Wesley...
Huntsville...                     Garfield...
Rogers...                         Beaver Lake...
Elkins...                         Kingston...
Forum...                          Larue...
Hiwasse...                        Pea Ridge...
Alabam...                         Cave Springs...
Bentonville...                    Avoca...
Gateway...                        Hobbs State Park...
Centerton...                      Best...

This includes Interstate 49 between mile markers 72 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas.

&&

LAT...LON 3600 9401 3650 9453 3650 9390 3611 9348
      3608 9348 3608 9345 3605 9345
TIME...MOT...LOC 0724Z 245DEG 37KT 3649 9447 3608 9404

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jun 7, 2:27 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
227 AM CDT Sat Jun 7 2025

ARZ001-010-OKZ063-069-070800-
Benton AR-Washington AR-Adair OK-Delaware OK-
227 AM CDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BENTON...
NORTHWESTERN WASHINGTON...SOUTHEASTERN DELAWARE AND NORTHERN ADAIR
COUNTIES THROUGH 300 AM CDT...

At 227 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
east of Scraper, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Gentry...                         Lake Francis...
Proctor...                        Westville...
Fairmount...                      Cincinnati...
Savoy...                          Decatur...
Ballard...                        Siloam Springs...
Springtown...                     Wedington...
Gallitin...                       Cherokee City...
Watts...                          West Siloam Springs...
Natural Falls State Park...       Twin Oaks...
Colcord...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.

&&

LAT...LON 3605 9430 3594 9479 3602 9480 3616 9480
      3616 9482 3619 9482 3636 9446
TIME...MOT...LOC 0727Z 244DEG 30KT 3610 9477

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 7, 2:45 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
245 AM CDT Sat Jun 7 2025

ARZ020-070815-
Franklin AR-
245 AM CDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FRANKLIN COUNTY
THROUGH 315 AM CDT...

At 245 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
southeast of Cass, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Cass...                           Barnes...
Redding...                        Turners Bend...
Watalula...                       Taft...
Paradise...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for west central
Arkansas.

&&

LAT...LON 3553 9370 3552 9385 3570 9386 3575 9370
TIME...MOT...LOC 0745Z 254DEG 28KT 3562 9376

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 7, 2:59 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
259 AM CDT Sat Jun 7 2025

ARZ001-010-OKZ063-069-070830-
Benton AR-Washington AR-Adair OK-Delaware OK-
259 AM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN BENTON...CENTRAL
WASHINGTON...SOUTHEASTERN DELAWARE AND NORTHEASTERN ADAIR COUNTIES
THROUGH 330 AM CDT...

At 258 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Jay to near Cincinnati. Movement was
northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and dime to penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Jay...                            Northwest Arkansas Regional Air...
Elkins...                         Cincinnati...
Lake Eucha State Park...          Savoy...
Tontitown...                      Cave Springs...
Wedington...                      Gallitin...
Lincoln...                        Highfill...
Vaughn...                         Drake Field Airport...
Siloam Springs...                 Colcord...
Healing Springs...                Springtown...
Farmington...                     Cherokee City...

This includes Interstate 49 between mile markers 56 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3650 9462 3650 9437 3601 9399 3590 9454
      3642 9489 3654 9462
TIME...MOT...LOC 0758Z 239DEG 38KT 3640 9479 3601 9450

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 1:56 AM CDTSpecial Weather StatementTSABenton34 min
Jun 7, 2:19 AM CDTSpecial Weather StatementTSAFranklin26 min
Jun 7, 2:24 AM CDTSpecial Weather StatementTSABenton36 min
Jun 7, 2:39 AM CDTAreal Flood AdvisoryTSABenton, Washington5 hr
Jun 7, 2:45 AM CDTSpecial Weather StatementTSAFranklin30 min
Jun 7, 2:59 AM CDTSpecial Weather StatementTSABenton, Washington31 min
Jun 7, 3:24 AM CDTSpecial Weather StatementTSABenton, Madison, Washington36 min
Jun 7, 3:55 AM CDTSpecial Weather StatementTSACarroll, Madison50 min
Jun 7, 3:58 AM CDTAreal Flood AdvisoryTSACarroll, Franklin, Madison4 hr
Jun 7, 4:11 AM CDTFlash Flood WarningTSACarroll, Madison4 hr
Jun 7, 5:01 AM CDTSpecial Weather StatementTSABenton44 min
Jun 7, 5:29 AM CDTTornado WarningTSACrawford, Washington46 min
Jun 7, 5:39 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACrawford, Franklin, Washington51 min
Jun 7, 5:58 AM CDTSpecial Weather StatementTSACarroll, Madison47 min
Jun 7, 6:08 AM CDTTornado WarningTSACrawford, Washington22 min
Jun 7, 6:12 AM CDTSpecial Weather StatementTSACrawford, Sebastian48 min
Jun 7, 6:15 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACrawford, Franklin, Madison, Washington45 min
Jun 7, 6:28 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAMadison32 min
Jun 7, 6:32 AM CDTSevere Thunderstorm WarningTSASebastian14 min
Jun 7, 6:44 AM CDTSpecial Weather StatementTSASebastian31 min
Jun 7, 6:47 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian4 hr
Jun 7, 7:18 AM CDTSpecial Weather StatementTSASebastian27 min
Jun 7, 7:50 AM CDTAreal Flood WarningTSABenton, Washington6 hr
Jun 7, 7:52 AM CDTAreal Flood WarningTSACarroll, Madison6 hr
Jun 7, 7:57 AM CDTAreal Flood WarningTSACrawford, Sebastian6 hr
Jun 7, 10:22 AM CDTRiver Flood AdvisoryTSAFranklin, Johnson, Logan5 hr
Jun 7, 3:23 PM CDTRiver Flood WarningTSAFranklin, Johnson, Logan59 hr

Nearby

Flash Flood Warnings in Arkansas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.